# SDR DALA2023021301096

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,204 hours, 11,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 13315H5813
- Condition: Cracked
- Part time: 29,172 hours, 11,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3818 -ATB- RETURNED CVG DUE TO R1 WINDOW OUTER PANE CRACKED ON CLIMB OUT. CORRECTIVE ACTION: REPLACED R1 WINDSHIELD AND WINDOW HEAT CONTROLLER PER B737 AMM. OPS CHECK GOOD.
